# SDR SIMA20130801007

- Difficulty date: August 1, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 33,945 hours, 31,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE IN BELLY OF ACFT FWD OF FRAME 67 BETWEEN STR'S 21L AND 20L IS CORRODED AROUND THE RIVETS.  PLATE IN BELLY OF ACFT FWD OF FRAME 67 BETWEEN STR'S 21L AND 20L REMOVED REFER TO EO EM-53MR-2189, STEP 12 AND ETA EM-5300-3088.
